I use the Clarisonic twice a day to clean my face. Do I have to wait to use it again after Radiesse and Restylane injections into the nasolabial fold lines? I know they use the vibrating device to smooth out the area after the injections to breakdown lumps and am not sure if the vibrations will break down the fillers faster?
Is Using the Clarisonic After Radiesse and/or Restylane Okay?
Doctor Answers (4)
Can Clarisonic be Used after Restylane?
Hi Tylie. To be safe, you may want to wait a couple days after your injections before using the Clarisonic.
Unless you use this device very aggressively by applying a lot of pressure you should be ok. Because Restylane is injected in the dermal (lower) layer of skin, it should not be affected by the Clarisonic, which is only going to contact the epidermal (upper) layer.
Don't push too hard and you will be fine!
Does clarisonic interfere with the longevity of fillers such as restylane and juvederm
this has not been tested. It may make the lumps smoother by physical dispersion but whether or not it makes the body dissolve the restylane or juvederm quicker is not known.
Clarisonic After Radiesse and/or Restylane
It is best to wait for several days after Radiesse and/or Restylane injections to begin using your Clarisonic.
I direct all of my patients to take a "hands off" approach to their face after Radiesse treatments. As there is almost always some swelling and occasionally some bruising associated with Radiesse injections, any manipulating of the area such as vigorous washing or massaging is to be avoided. This is because it can make the swelling or bruising worse. There should not be any signs of swelling before you resume your regular cleansing routine.
However, I don't believe using your Clarisonic will "break down" the filler any faster.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.